Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 64, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Aug 30, 2017, 3:10 AM CDT. It took effect at Aug 30, 2017, 4:00 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Aug 30, 2017, 3:10 AM CDT (08:10 UTC)
- In effect from
- Aug 30, 2017, 4:00 PM CDT
- Expired
- Aug 31, 2017, 10:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
807 WHUS73 KGRB 300810 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 310 AM CDT WED AUG 30 2017 LMZ521-522-541-301615- /O.NEW.KGRB.SC.Y.0064.170830T2100Z-170831T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 310 AM CDT WED AUG 30 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM CDT THURSDAY. * WINDS...WILL ABRUPTLY SHIFT FROM WEST TO NORTHEAST AND INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON WITH HIGHER GUSTS AS A COLD FRONT MOVES SOUTH ACROSS THE AREA. * WAVES...WILL BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-301615- /O.NEW.KGRB.SC.Y.0064.170830T2100Z-170831T1200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 310 AM CDT WED AUG 30 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT THURSDAY. * WINDS...WILL QUICKLY SHIFT FROM THE WEST TO NORTH AND INCREASE TO 15 TO 25 KNOTS WITH HIGHER GUSTS AS A COLD FRONT MOVES SOUTH ACROSS THE AREA LATE THIS AFTERNOON. * WAVES...WAVES WILL INCREASE TO 2 TO 4 FEET TOWARDS EVENING AND 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
494 WHUS73 KGRB 301520 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1020 AM CDT WED AUG 30 2017 LMZ521-522-541-302330- /O.CON.KGRB.SC.Y.0064.170830T2100Z-170831T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1020 AM CDT WED AUG 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM CDT THURSDAY... * WINDS...WILL ABRUPTLY SHIFT FROM WEST TO NORTHEAST AND INCREASE TO 15 TO 25 KNOTS THIS AFTERNOON WITH HIGHER GUSTS AS A COLD FRONT MOVES SOUTH ACROSS THE AREA. * WAVES...WILL BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-302330- /O.CON.KGRB.SC.Y.0064.170830T2100Z-170831T1200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1020 AM CDT WED AUG 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT THURSDAY... * WINDS...WILL QUICKLY SHIFT FROM THE WEST TO NORTH AND INCREASE TO 15 TO 25 KNOTS WITH HIGHER GUSTS AS A COLD FRONT MOVES SOUTH ACROSS THE AREA LATE THIS AFTERNOON. * WAVES...WAVES WILL INCREASE TO 2 TO 4 FEET TOWARDS EVENING AND 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
634 WHUS73 KGRB 302034 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 334 PM CDT WED AUG 30 2017 LMZ521-522-541-310445- /O.CON.KGRB.SC.Y.0064.170830T2100Z-170831T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 334 PM CDT WED AUG 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * WINDS...WILL ABRUPTLY SHIFT FROM WEST TO NORTHEAST AND INCREASE TO 15 TO 25 KNOTS LATE THIS AFTERNOON. HIGHER GUSTS POSSIBLE AS THE COLD FRONT MOVES THROUGH. * WAVES...BUILDING TO TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-310445- /O.CON.KGRB.SC.Y.0064.170830T2100Z-170831T1200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 334 PM CDT WED AUG 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * WINDS...WILL QUICKLY SHIFT FROM THE WEST TO NORTH AND INCREASE TO 15 TO 25 KNOTS WITH HIGHER GUSTS AS A COLD FRONT MOVES SOUTH ACROSS THE AREA LATE THIS AFTERNOON. * WAVES...WAVES WILL INCREASE TO 2 TO 4 FEET TOWARDS EVENING AND 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
815 WHUS73 KGRB 310155 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 855 PM CDT WED AUG 30 2017 LMZ521-522-541-311000- /O.EXT.KGRB.SC.Y.0064.000000T0000Z-170831T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 855 PM CDT WED AUG 30 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THURSDAY... * WINDS...NORTHEAST AT 15 TO 25 KNOTS. A FEW HIGHER GUSTS POSSIBLE. * WAVES...BUILDING TO TO 3 TO 5 FEET TONIGHT...THEN SUBSIDING TO 2 TO 4 FEET LATE THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-311000- /O.EXT.KGRB.SC.Y.0064.000000T0000Z-170901T0300Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 855 PM CDT WED AUG 30 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THURSDAY... * WINDS...NORTHEAST AT 15 TO 25 KNOTS. A FEW HIGHER GUSTS. * WAVES...BUILDING TO 4 TO 6 FEET TONIGHT...THEN REMAINING HIGH THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
563 WHUS73 KGRB 310802 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 302 AM CDT THU AUG 31 2017 LMZ541-311615- /O.EXT.KGRB.SC.Y.0064.000000T0000Z-170901T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 302 AM CDT THU AUG 31 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...NORTHEAST AT 15 TO 25 KNOTS. A FEW HIGHER GUSTS POSSIBLE. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-311615- /O.EXT.KGRB.SC.Y.0064.000000T0000Z-170831T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 302 AM CDT THU AUG 31 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...NORTHEAST AT 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS IN THE AFTERNOON. * WAVES...2 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-311615- /O.CON.KGRB.SC.Y.0064.000000T0000Z-170901T0300Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 302 AM CDT THU AUG 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...NORTHEAST AT 15 TO 25 KNOTS WITH A FEW HIGHER GUSTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
036 WHUS73 KGRB 310939 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 439 AM CDT THU AUG 31 2017 LMZ541>543-311745- /O.CON.KGRB.SC.Y.0064.000000T0000Z-170901T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 439 AM CDT THU AUG 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...NORTHEAST AT 15 TO 25 KNOTS. A FEW HIGHER GUSTS POSSIBLE. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-311745- /O.CON.KGRB.SC.Y.0064.000000T0000Z-170831T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 439 AM CDT THU AUG 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...NORTHEAST AT 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS IN THE AFTERNOON. * WAVES...2 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
937 WHUS73 KGRB 311515 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1015 AM CDT THU AUG 31 2017 LMZ541>543-312315- /O.CON.KGRB.SC.Y.0064.000000T0000Z-170901T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1015 AM CDT THU AUG 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...NORTHEAST AT 15 TO 25 KNOTS. A FEW HIGHER GUSTS POSSIBLE. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-311800- /O.CON.KGRB.SC.Y.0064.000000T0000Z-170831T1800Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1015 AM CDT THU AUG 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...NORTHEAST AT 15 TO 20 KNOTS...DIMINISHING TO 10 TO 15 KNOTS IN THE AFTERNOON. * WAVES...2 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
198 WHUS73 KGRB 312003 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 303 PM CDT THU AUG 31 2017 LMZ541>543-010300- /O.CON.KGRB.SC.Y.0064.000000T0000Z-170901T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 303 PM CDT THU AUG 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...NORTHEAST AT 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
331 WHUS73 KGRB 010152 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 852 PM CDT THU AUG 31 2017 LMZ541>543-010300- /O.CON.KGRB.SC.Y.0064.000000T0000Z-170901T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 852 PM CDT THU AUG 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...EAST AT 10 TO 12 KNOTS. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 29, 10:31 PM CDT, 4 hours 39 minutes earlier.
Area forecast discussion, Aug 29, 10:31 PM CDT, 4 hours 39 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1031 PM CDT Tue Aug 29 2017 Updated aviation portion for 06Z TAF issuance .SHORT TERM...Tonight and Wednesday Issued at 231 PM CDT Tue Aug 29 2017 Main forecast challenges to be on fog development tonight and timing of showers/storms on Wednesday associated with an advancing cold front. The 19z MSAS surface analysis showed weak high pressure that extended from the central Plains northeast into the western Great Lakes. Low pressure was situated near Hudson Bay with a cold front that stretched from the low pressure west-southwest into southern Manitoba. Visible satellite imagery indicated plenty of cumulus clouds over northeast WI with thicker clouds and a few showers along the Lake MI shoreline. The diurnal cumulus field will dissipate/isolated showers near MTW end early this evening, leaving partly cloudy skies for a time. The area of weak high pressure is forecast to continue over the western Great Lakes and keep winds on the light side once again. Low-level moisture remains high with dew points in the 50s north/60s south, thus more fog development anticipated. The fog should not be as expansive as last night due to a bit more boundary layer winds. Nevertheless, a few locations could still see visibilities drop below one mile. Min temperatures to range from 50 to 55 north, middle to upper 50s south. Once the early morning fog burns off, attention to be focused on the cold front that will be dropping into northern WI late Wednesday morning and central/east-central WI during the afternoon. MUCAPES in the 1-2K J/KG range and 0-6km bulk shear increasing into the 25-35 knot range may be able to produce a few stronger storms with small hail and brief gusty winds possible. The exact timing of the cold front/precipitation will impact how warm we get on Wednesday with the north obviously cooler. Look for readings in the lower 70s far north-central WI, but around 80 degrees over parts of central WI. .LONG TERM...Wednesday Night Through Tuesday Issued at 231 PM CDT Tue Aug 29 2017 A series of northern stream short wave troughs will pass over the Great lakes region during this period. Due to limited moisture, precipitation overall expected to minimal along with a relatively short duration with the convection. Progs continue to drop a cold front south of the area late Wednesday evening. Shower and storm chances will end as Canadian high pressure builds into the Great Lakes region. Anticipate a period of gusty northeast winds late Wednesday night into Thursday between the systems before the high pressure area settles into the region for the rest of the week. Potential of Lake Michigan and Bay of Green Bay clouds with the cooler air mass and easterly flow but most locations will see plenty of sunshine for the rest of the week. A second northern stream trough with a weak frontal system slides over the area Saturday. Models have been trending with less convection with the weekend system and focusing more convection with stronger short wave with frontal system for early next week. Much cooler air is progged to drop into the area after the Monday cold front. && .AVIATION...for 06Z TAF Issuance Issued at 1029 PM CDT Tue Aug 29 2017 The main aviation forecast issue tonight is again fog formation. The fairly large dew point depressions prior sunset have closed up, so the thinking detailed in the discussion for the 00Z TAFs is still on track. No significant changes planned with the 06Z issuance. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kallas LONG TERM......TDH AVIATION.......Skowronski
Hazardous weather outlook, Aug 29, 8:54 PM CDT, 6 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 854 PM CDT Tue Aug 29 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 854 PM CDT Tue Aug 29 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Fog is expected to develop once again tonight, especially after midnight. The fog could be dense and reduce the visibility to less than 1/4 mile at some locations, posing a hazard to motorists. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday The patchy dense fog may linger early Wednesday. Thunderstorms will be possible with the passage of a cold front Wednesday afternoon and evening. Severe weather is not expected, though some storms could produce small hail and brief gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-301100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 854 PM CDT Tue Aug 29 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday There is a chance of thunderstorms Wednesday afternoon and evening. A few of the stronger storms may be able to produce small hail and brief gusty winds. Gusty north to northeast winds Wednesday night into Thursday morning may create a period of hazardous conditions for small craft behind a cold front. Skowronski
In the hours before
Special weather statement, Aug 29, 10:34 PM CDT, 4 hours 36 minutes before
Special Weather Statement National Weather Service Green Bay WI 1034 PM CDT Tue Aug 29 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-300930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 1034 PM CDT Tue Aug 29 2017 ...PATCHY DENSE FOG EXPECTED OVERNIGHT... Mostly clear skies combined with lingering moisture from recent rains and light winds will lead to the formation of fog again tonight. The fog could reduce the visibility to less than 1/4 mile in places, resulting in hazardous travel conditions. Central and north-central Wisconsin will be most susceptible to dense fog, but some could form in the east as well. Anyone traveling across the area tonight should be prepared for the possibility of encountering patches of dense fog. Use extra caution. Skowronski
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 10:48 AM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 35 hr |
| Aug 30, 1:30 PM CDT | Special Weather Statement | GRB | Door, Oconto | 60 min |
| Aug 30, 1:50 PM CDT | Special Marine Warning | GRB | 115 min | |
| Aug 30, 2:15 PM CDT | Special Weather Statement | GRB | Kewaunee | 60 min |
| Aug 30, 2:48 PM CDT | Special Weather Statement | GRB | Brown, Outagamie | 57 min |
| Aug 30, 3:11 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc, Outagamie | 49 min |
| Aug 30, 4:03 PM CDT | Special Weather Statement | GRB | Calumet, Waushara, Winnebago | 72 min |
| Aug 30, 4:34 PM CDT | Special Weather Statement | GRB | Winnebago | 26 min |
| Aug 30, 5:01 PM CDT | Special Weather Statement | GRB | Winnebago | 29 min |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.